# SDR DALA13071513233

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB -Y1732 AT FRAME 16.  REPLACED WEB IAW SRM 51-72-11 AND DWG D53112780.
